The Michigan Mathematical Journal

Higher-dimensional analogs of Hermite's constant.

Jeffrey Lin Thunder

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 301-314.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132184

Digital Object Identifier
doi:10.1307/mmj/1030132184

Mathematical Reviews number (MathSciNet)
MR1637658

Zentralblatt MATH identifier
1007.11044

Subjects
Primary: 11H06: Lattices and convex bodies [See also 11P21, 52C05, 52C07]
Secondary: 11R29: Class numbers, class groups, discriminants 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27] 11R56: Adèle rings and groups

Citation

Thunder, Jeffrey Lin. Higher-dimensional analogs of Hermite's constant. Michigan Math. J. 45 (1998), no. 2, 301--314. doi:10.1307/mmj/1030132184. https://projecteuclid.org/euclid.mmj/1030132184


Export citation